# SDR N6WA2015111901

- Difficulty date: November 19, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 27,917 hours, 18,917 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH LEAKING.  REMOVED WATER AS REQUIRED.  ACFT OK FOR SERVICE.
